I need someone's opinion on this, I just started taking Lithium about 2 weeks ago and about 1 week ago, I have constant pain in both of my arms and down to my hands, do I need to go to the hospital??? Or is this from something else?? I havent done any hard labor, cause i dont work. Please help!!!
Posts You May Be Interested In
long story short - I've been feeling unwell for several months. Looking at my mood charts I realised that things had been gradually getting worse year on year - several months of depression in the spring, several moths of agitation / nasty hypomania in the later summer / autumn.So getting fed up with treating myself with seroquel prn I arranged to see my psychiatrist, first time in years.I made...
Has any experienced Hypomania while on Lamictal?I increased Lamictal two weeks ago and having lots Hypomanic episodes out of the blue, with no idea what the trigger is.In reading the patient insert I see that it has been reported to causing Hypomania as it has some antidepressant properties.I also increased Quetiapine at the same time. These are not big increases and was under the doctors...